Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 38, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 15, 2008, 1:53 PM CDT for Walton County, Florida. It took effect at Apr 16, 2008, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 1:53 PM CDT (18:53 UTC)
- In effect from
- Apr 16, 2008, 12:00 PM CDT
- Expired
- Apr 16, 2008, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 151853 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT TUE APR 15 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...A RED FLAG WARNING IN NOW EFFECT FROM NOON UNTIL 6 PM CDT WEDNESDAY FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA PANHANDLE... .A DRY AND COOL SPRAWLING HIGH PRESSURE AREA FROM THE OHIO VALLEY TO THE LOWER MISSISSIPPI RIVER VALLEY WILL MAINTAIN THE DRY AND COOL AIRMASS THROUGH WEDNESDAY. A BIT OF PATCHY FOG POSSIBLE TONIGHT OVER THE EASTERN SECTIONS WHERE LIGHT WINDS AND COOL MOIST TEMPERATURES WILL BE MORE PREVALENT...PATCHY FROST ALSO POSSIBLE OVER THE INTERIOR SECTIONS TONIGHT. FLZ001>006-008-161100- /O.UPG.KMOB.FW.A.0032.080416T1700Z-080416T2300Z/ /O.NEW.KMOB.FW.W.0038.080416T1700Z-080416T2300Z/ /O.CON.KMOB.FW.W.0037.000000T0000Z-080416T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CDT WEDNESDAY... LOW DEW POINTS COMBINED WITH EXPECTED HIGH TEMPERATURES IN THE MID 60S WILL RESULT IN CRITICALLY LOW HUMIDITY THIS AFTERNOON. LOWEST HUMIDITY VALUES BETWEEN 25 AND 30 PERCENT ALONG AND NORTH OF INTERSTATE 10 AND 30 TO 35 PERCENT OVER THE INTO THE COASTAL STRIP. RELATIVE HUMIDITY VALUES ARE FORECAST TO BE BETWEEN 25 AND 30 PERCENT ON WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH. $$
2 follow-up statements
000 WWUS84 KMOB 161059 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 559 AM CDT WED APR 16 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 6 PM CDT THIS AFTERNOON FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON FOR PORTIONS OF THE INTERIOR WEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... .A LARGE HIGH PRESSURE SYSTEM FROM THE MID ATLANTIC INTO THE SOUTHERN UNITED STATES WILL MAINTAIN ITS DRY WEATHER GRIP OVER THE AREA TODAY. ALTHOUGH SOME MODERATION IN DAYTIME HUMIDITY IS FORECAST ON THURSDAY...SOME OF THE AREA COULD STILL DEAL WITH CRITICALLY LOW DAYTIME HUMIDITY. FLZ003-005-162100- /O.NEW.KMOB.FW.A.0033.080417T1700Z-080417T2200Z/ /O.CON.KMOB.FW.W.0038.080416T1700Z-080416T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 559 AM CDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT THIS AFTERNOON. THE NATIONAL WEATHER SERVICE HAS NOW ISSUED A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON. LOWEST RELATIVE HUMIDITY VALUES ARE FORECAST TO SETTLE TO BETWEEN 25 AND 30 PERCENT OVER THE AREA THROUGH THE AFTERNOON. LOWEST DAYTIME HUMIDITIES COULD DIP TO BETWEEN 30 AND 35 PERCENT ON THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-162100- /O.CON.KMOB.FW.W.0038.080416T1700Z-080416T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 559 AM CDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE FORECAST TO SETTLE TO BETWEEN 25 AND 30 PERCENT ALONG AND NORTH OF INTERSTATE 10 THROUGH THE AFTERNOON. SOUTH OF INTERSTATE 10...LOWEST HUMIDITIES AROUND 30 PERCENT ARE POSSIBLE...EXCEPT FOR THE IMMEDIATE BEACH FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH. $$
000 WWUS84 KMOB 161944 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 244 PM CDT WED APR 16 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON OVER THE WESTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY VALUES WELL BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR PORTIONS OF THE INTERIOR WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL OF A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT... .A LARGE HIGH PRESSURE SYSTEM EXTENDING FROM THE MID ATLANTIC INTO THE SOUTHERN UNITED STATES ON WEDNESDAY WILL DRIFT SLOWLY EAST THROUGH LATE WEEK. THIS WILL ALLOW FOR SOME MODERATION IN DAYTIME HUMIDITY IS FORECAST THROUGH LATE WEEK...BUT INTERIOR PORTIONS OF PARTS OF THE WESTERN FLORIDA PANHANDLE COULD STILL DEAL WITH CRITICALLY LOW DAYTIME HUMIDITY VALUES ON THURSDAY...BUT MORE LOW LEVEL MOISTURE WILL BE IN PLACE BY FRIDAY WITH MOST LOCATIONS BEING ABOVE CRITICAL LEVELS. FLZ003-005-171145- /O.CON.KMOB.FW.W.0038.000000T0000Z-080416T2300Z/ /O.CON.KMOB.FW.A.0033.080417T1700Z-080417T2200Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 244 PM CDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. LOWEST RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED WELL BELOW 35 PERCENT AT MANY LOCATIONS ACROSS THE WESTERN FLORIDA PANHAHDLE THIS AFTERNOON...AND WILL REMAIN BELOW 35 PERCENT THROUGH THE EARLY EVENING HOURS. ON THURSDAY...LOWEST DAYTIME HUMIDITIES COULD DIP TO BETWEEN 30 AND 35 PERCENT DURING THE AFTERNOON...PRIMAIRLY OVER PORTIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-162300- /O.CON.KMOB.FW.W.0038.000000T0000Z-080416T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 244 PM CDT WED APR 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. LOWEST RELATIVE HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED WELL BELOW 35 PERCENT AT MANY LOCATIONS ACROSS THE WESTERN FLORIDA PANHAHDLE THIS AFTERNOON...AND WILL REMAIN BELOW 35 PERCENT THROUGH THE EARLY EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:17 AM CDT, 9 hours 36 minutes earlier.
Area forecast discussion, Apr 15, 4:17 AM CDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
417 AM CDT TUE APR 15 2008
CORRECTED LONG TERM WEDNESDAY MORNING LOW REFERENCE IN PREVIOUS
ISSUANCE AS IT SHOULD BE THURSDAY MORNING.
.SHORT TERM TODAY AND TONIGHT...UNSEASONABLY COOL CONDITIONS CONTINUE
THROUGH TONIGHT AS THE UPPER TROF OVER THE EASTERN STATES CONTINUES
INTO THE WESTERN ATLANTIC WITH DEEP LAYER RIDGING BUILDING INTO THE
AREA. INCREASING SUBSIDENCE ERODES MOISTURE SEEN IN 00Z SOUNDINGS
NEAR 800-900 MB ALLOWING FOR DRIER AIR TO MIX DOWN DURING THE DAY.
EXPECT SURFACE DEWPOINTS TO DROP BELOW GUIDANCE MAINLY OVER INLAND
AREAS BY SEVERAL DEGREES AS A RESULT. LIGHT WINDS AND A CLEAR
RADIATIVE CHANNEL RESULT IN ANOTHER COLD NIGHT TONIGHT. WENT WITH
MOSTLY THE MET GUIDANCE FOR TODAYS HIGHS AND A BLEND OF MAV/MET OVER
SOME INLAND AREAS...WITH MOSTLY MAV GUIDANCE FOR LOWS TONIGHT.
CONDITIONS WILL SUPPORT FROST AGAIN TONIGHT WITH DEWPOINTS NEAR
FREEZING AND HAVE ISSUED A FROST ADVISORY FOR THE SAME AREA. /29
.LONG TERM WEDNESDAY THROUGH MONDAY...AFTER THE BRIEF COLD
SNAP...THINGS WILL BE WARMING UP FOR THE LATTER HALF OF THE WEEK.
THIS RESULTS AS AXIS OF HIGH PRESSURE RIDGE EASES INTO THE SOUTHEAST
US...ALLOWING WINDS TO COME OFF THE GULF AND CAUSING TEMPERATURES TO
RECOVER BACK TO MORE SPRINGTIME LEVELS. BEFORE THIS
STARTS...OVERNIGHT LOWS THURSDAY MORNING LOOK TO BE THE COOLEST OVER
OUR EASTERN ZONES WHERE THESE AREAS REMAIN UNDER THE INFLUENCE OF
COOL WEDGE OF SURFACE HIGH PRESSURE. HAVE TRENDED CLOSER TO THE
COOLER MET NUMBERS THERE TO ACCOUNT FOR THIS POTENTIAL. EXPECT
PLENTY OF SUNSHINE TO START OFF THE MEDIUM RANGE. CLOUDS ON THE
INCREASE BY FRIDAY AS UPPER LEVEL TROF EJECTS EASTWARD OUT OF THE
SOUTHERN PLAINS AND INTO THE TENNESSEE/MID MISSISSIPPI RIVER
VALLEYS. AS SURFACE FRONT APPROACHES...LOOKS TO BE ENOUGH SYNOPTIC
SCALE LIFT OPERATING ON DEEPER GULF MOISTURE FOR A CHANCE OF SHOWERS
AND THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. AS FOR SEVERE
WEATHER...FORECASTERS ARE NOT SEEING MUCH IN THE AVAILABLE GUIDANCE
PARAMETERS TO WARRANT A MENTION AS THE RISK IS LOW. HOWEVER...WE
CANT RULE OUT A STRONG STORM OCCURRENCE HERE AND THERE DURING THIS
WINDOW OF THE FORECAST. SURFACE FRONT SLIPS SOUTHEASTWARD...SETTLING
INTO THE NORTHERN/CENTRAL GULF WHERE IT WEAKENS OVER THE WEEKEND.
DUE TO THE PROGRESSIVE NATURE WE ARE SEEING FROM THIS WEATHER
SYSTEM...IT APPEARS AT THIS TIME THAT WEEKEND WEATHER WILL BE
RAINFREE. TEMPERATURES BACK DOWN A BIT FOLLOWING LATE WEEK FRONTAL
PASSAGE...BUT NOTHING CLOSE TO THE COLD SNAP WE ARE CURRENTLY
EXPERIENCING. TEMPERATURES REBOUNDING SUNDAY AND MONDAY. /10
&&
.MARINE...THE STRONG OFFSHORE FLOW SUBSIDES THIS MORNING WITH WINDS
VEERING AROUND TO THE EAST TONIGHT AS THE SURFACE HIGH CENTERED OVER
THE LOWER MISSISSIPPI RIVER VALLEY MOVES EASTWARD ACROSS THE EXTREME
SOUTHEAST STATES. A SMALL CRAFT ADVISORY CONTINUES UNTIL 9 AM THIS
MORNING...SUPPORTED BY WIND GUSTS NEAR 20 KNOTS OVER MOBILE BAY AND
NEAR SHORE WATERS. A GENERALLY LIGHT SOUTHEAST FLOW ON WEDNESDAY
GRADUALLY TRANSITIONS TO THE SOUTH ON FRIDAY AS THE SURFACE SHIFTS
INTO THE ATLANTIC. A SYSTEM MOVES FROM THE CENTRAL PLAINS TOWARDS
LAKE MICHIGAN THROUGH FRIDAY NIGHT...MEANWHILE BRINGING A WEAK FRONT
THROUGH THE COASTAL WATERS. LIGHT AND VARIABLE WINDS FOLLOW FOR
SATURDAY AS A DOME OF HIGH PRESSURE MOVES ACROSS THE AREA. /29
&&
.FIRE WEATHER...LITTLE CHANGE TO CURRENT THINKING FOR MID WEEK. HIGH
PRESSURE WILL MAKE FOR A DRY DAY TODAY AND WEDNESDAY...WITH
A LONG DURATION OF CRITICALLY LOW HUMIDITY BELOW 35 PERCENT EXPECTED
BOTH AFTERNOONS. WE MAINTAIN THE RED FLAG WARNINGS AND WATCH FOR THE
WESTERN FLORIDA PANHANDLE TUESDAY AND WEDNESDAY...RESPECTIVELY. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 39 72 49 / 00 00 00 00
PENSACOLA 63 44 71 52 / 00 00 00 00
DESTIN 63 46 68 54 / 00 00 00 00
EVERGREEN 63 33 72 40 / 00 00 00 00
WAYNESBORO 64 34 72 45 / 00 00 00 00
CAMDEN 61 34 73 42 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FROST ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND WILCOX.
FROST ADVISORY FROM 4 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FROST ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
GREENE...PERRY...AND WAYNE.
FROST ADVISORY FROM 4 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 15, 5:37 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 537 AM CDT TUE APR 15 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 537 AM CDT TUE APR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. MODERATE TO STRONG OFFSHORE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT UNTIL THE WINDS SUBSIDE LATER THIS MORNING. LOW RELATIVE HUMIDITY WILL RESULT IN AN INCREASED RISK OF WILDFIRES TODAY. UNSEASONABLY COLD TEMPERATURES BOTH EARLY THIS MORNING AND AGAIN TONIGHT WILL RESULT IN PATCHY FROST ACROSS INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND INLAND PORTIONS OF SOUTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY. UNSEASONABLY COLD TEMPERATURES EARLY WEDNESDAY MORNING WILL RESULT IN PATCHY FROST ACROSS INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND INLAND PORTIONS OF SOUTHWEST ALABAMA. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH EARLY SATURDAY. THE PROBABILITY OF SEVERE STORMS WITH THIS ACTIVITY APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.